# SDR DALA1221979203

- Difficulty date: March 5, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR NR 9 STEP, FWD FRAME SHEAR TIE, AFT FRAME, LOWER ANGLE, LEFT AND RIGHT BULKHEAD LOWER ANGLES AND CORNERS ABOVE PANEL LANDS AND LEFT, RIGHT AND AFT STEP LANDS HAVE CORROSION.  REMOVED CORROSION FROM AREAS, REPLACED SHEAR TIE AND ANGLE FOUND TO BE OUT OF LIMITS.  SHEAR TIE FOUND DAMAGED BEYOND LIMITS, FABRICATED AND INSTALLED SHEAR TIE PER SRM 51-30-02.
